Free Access
Issue
ESAIM: M2AN
Volume 38, Number 6, November-December 2004
Page(s) 931 - 959
DOI https://doi.org/10.1051/m2an:2004045
Published online 15 December 2004
  1. P. Angot, C.-H. Bruneau and P. Fabrie, A penalization method to take into account obstacles in incompressible viscous flows. Numer. Math. 81 (1999) 497–520. [CrossRef] [MathSciNet]
  2. B. Andreianov, F. Boyer and F. Hubert, Finite volume schemes for the p-Laplacian. Further error estimates. Preprint No. 03-29, LATP Université de Provence (2003).
  3. B. Andreianov, M. Gutnic and P. Wittbold, Convergence of finite volume approximations for a nonlinear elliptic-parabolic problem: A “continuous” approach. SIAM J. Numer. Anal. 42 (2004) 228–251. [CrossRef] [MathSciNet]
  4. J.W. Barrett and W.B. Liu, A remark on the regularity of the solutions of the p-Laplacian and its application to the finite element approximation, J. Math. Anal. Appl. 178 (1993) 470–487.
  5. J.W. Barrett and W.B. Liu, Finite element approximation of the p-Laplacian. Math. Comp. 61 (1993) 523–537. [MathSciNet]
  6. S. Chow, Finite element error estimates for non-linear elliptic equations of monotone type. Numer. Math. 54 (1989) 373–393. [CrossRef] [MathSciNet]
  7. Y. Coudière, J.-P. Vila and P. Villedieu, Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem. ESAIM: M2AN 33 (1999) 493–516. [CrossRef] [EDP Sciences] [MathSciNet]
  8. J.I. Diaz and F. de Thelin, On a nonlinear parabolic problem arising in some models related to turbulent flows. SIAM J. Math. Anal. 25 (1994) 1085–1111. [CrossRef] [MathSciNet]
  9. K. Domelevo and P. Omnes, A finite volume method for the Laplace equation on almost arbitrary two-dimensional grids. (2004) (submitted).
  10. R. Eymard, T. Gallouët and R. Herbin, Finite Volume Methods, Handbook Numer. Anal., P.G. Ciarlet and J.L. Lions Eds., North-Holland VII (2000).
  11. R. Eymard, T. Gallouët and R. Herbin, Finite volume approximation of elliptic problems and convergence of an approximate gradient. Appl. Numer. Math. 37 (2001) 31–53. [CrossRef] [MathSciNet]
  12. R. Eymard, T. Gallouët and R. Herbin, A finite volume scheme for anisotropic diffusion problems. C.R. Acad. Sci. Paris 1 339 (2004) 299–302.
  13. R. Glowinski and A. Marrocco, Sur l'approximation par éléments finis d'ordre un, et la résolution, par pénalisation-dualité, d'une classe de problèmes de Dirichlet non linéaires. RAIRO Sér. Rouge Anal. Numér. 9 no R-2 (1975).
  14. R. Glowinski and J. Rappaz, Approximation of a nonlinear elliptic problem arising in a non-Newtonian fluid flow model in glaciology. ESAIM: M2AN 37 (2003) 175–186. [CrossRef] [EDP Sciences]
  15. M. Picasso, J. Rappaz, A. Reist, M. Funk and H. Blatter, Numerical simulation of the motion of a two dimensional glacier. Int. J. Numer. Methods Eng. 60 (2004) 995–1009. [CrossRef]
  16. J. Simon, Régularité de la solution d'un problème aux limites non linéaires. Ann. Fac. Sciences Toulouse 3 (1981) 247–274.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you